Alert archive / Indiana / Small Craft Advisories in 2014
Small Craft Advisory 73, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 15, 2014, 3:39 PM EST. It took effect at Dec 16, 2014, 3:00 PM EST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2014, 3:39 PM EST (20:39 UTC)
- In effect from
- Dec 16, 2014, 3:00 PM EST
- Expired
- Dec 18, 2014, 11:00 AM EST
- In force
- 44 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
463 WHUS73 KIWX 152039 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 339 PM EST MON DEC 15 2014 LMZ043-046-160445- /O.CAN.KIWX.MF.Y.0005.000000T0000Z-141216T0000Z/ /O.NEW.KIWX.SC.Y.0073.141216T2000Z-141218T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 339 PM EST MON DEC 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 5 AM EST THURSDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 5 AM EST THURSDAY. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. * WINDS...15 TO 25 KNOTS * WAVES...3 TO 6 FEET TUESDAY AFTERNOON BUILDING TO 6 TO 10 FEET TUESDAY NIGHT. WAVES 5 TO 8 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
12 follow-up statements
707 WHUS73 KIWX 160323 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1023 PM EST MON DEC 15 2014 LMZ043-046-161130- /O.CON.KIWX.SC.Y.0073.141216T2000Z-141218T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1023 PM EST MON DEC 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 5 AM EST THURSDAY... * WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS TUESDAY AFTERNOON. GUSTS TO 30 KNOTS LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. NORTHWEST 15 TO 20 KNOTS WEDNESDAY. * WAVES...BUILDING TO 3 TO 6 FEET TUESDAY AFTERNOON...THEN TO 6 TO 10 FEET TUESDAY NIGHT. 5 TO 8 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
203 WHUS73 KIWX 160843 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 343 AM EST TUE DEC 16 2014 LMZ043-046-161645- /O.CON.KIWX.SC.Y.0073.141216T2000Z-141218T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 343 AM EST TUE DEC 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST THURSDAY... * WINDS...VEERING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS BY THIS EVENING. GUSTS TO 30 KNOTS TONIGHT. WEST TO NORTHWEST 15 TO 25 KNOTS WEDNESDAY. * WAVES...BUILDING TO 6 TO 10 FEET TONIGHT AND CONTINUING INTO WEDNESDAY. GRADUALLY SUBSIDING TO 3 TO 7 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
474 WHUS73 KIWX 161544 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1044 AM EST TUE DEC 16 2014 LMZ043-046-162345- /O.CON.KIWX.SC.Y.0073.141216T2000Z-141218T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1044 AM EST TUE DEC 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST THURSDAY... * WINDS...VEERING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS BY THIS EVENING. GUSTS TO 30 KNOTS TONIGHT. WEST TO NORTHWEST 15 TO 25 KNOTS WEDNESDAY. * WAVES...BUILDING TO 6 TO 10 FEET TONIGHT AND CONTINUING INTO WEDNESDAY. GRADUALLY SUBSIDING TO 3 TO 7 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
530 WHUS73 KIWX 162054 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 354 PM EST TUE DEC 16 2014 LMZ043-046-170500- /O.CON.KIWX.SC.Y.0073.000000T0000Z-141218T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 354 PM EST TUE DEC 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT. WEST TO NORTHWEST 15 TO 25 KNOTS WEDNESDAY. * WAVES...BUILDING TO 6 TO 10 FEET TONIGHT AND CONTINUING INTO WEDNESDAY. GRADUALLY SUBSIDING TO 3 TO 7 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
212 WHUS73 KIWX 170330 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1030 PM EST TUE DEC 16 2014 LMZ043-046-171130- /O.EXT.KIWX.SC.Y.0073.000000T0000Z-141218T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1030 PM EST TUE DEC 16 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT. WEST TO NORTHWEST 15 TO 25 KNOTS WEDNESDAY DIMINISHING TO 10 TO 15 KNOTS WEDNESDAY NIGHT. * WAVES...6 TO 10 FEET TONIGHT AND CONTINUING INTO WEDNESDAY...SUBSIDING TO 4 TO 7 FEET WEDNESDAY NIGHT...THEN TO 3 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
308 WHUS73 KIWX 170921 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 421 AM EST WED DEC 17 2014 LMZ043-046-171730- /O.CON.KIWX.SC.Y.0073.000000T0000Z-141218T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 421 AM EST WED DEC 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 15 KNOTS TONIGHT. * WAVES...6 TO 10 FEET TODAY...SUBSIDING TO 4 TO 7 FEET TONIGHT...THEN TO 3 TO 5 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
363 WHUS73 KIWX 171522 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA ISSUED BY NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1022 AM EST WED DEC 17 2014 LMZ043-046-172330- /O.CON.KIWX.SC.Y.0073.000000T0000Z-141218T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1022 AM EST WED DEC 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 15 KNOTS TONIGHT. * WAVES...6 TO 10 FEET TODAY...SUBSIDING TO 4 TO 7 FEET TONIGHT...THEN TO 3 TO 5 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
190 WHUS73 KIWX 172201 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 501 PM EST WED DEC 17 2014 LMZ043-046-180615- /O.EXT.KIWX.SC.Y.0073.000000T0000Z-141218T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 501 PM EST WED DEC 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS...NORTHWEST WIND 10 TO 15 KNOTS BECOMING WEST AROUND 10 KNOTS WEDNESDAY MORNING. GUSTS TO 20 KNOTS THIS EVENING. * WAVES...3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
553 WHUS73 KIWX 172219 CCA MWWIWX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 519 PM EST WED DEC 17 2014 LMZ043-046-180645- /O.COR.KIWX.SC.Y.0073.000000T0000Z-141218T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 519 PM EST WED DEC 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS...NORTHWEST WIND 10 TO 15 KNOTS BECOMING WEST AROUND 10 KNOTS THURSDAY MORNING. GUSTS TO 20 KNOTS THIS EVENING. * WAVES...3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
843 WHUS73 KIWX 180329 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 PM EST WED DEC 17 2014 LMZ043-046-181130- /O.CON.KIWX.SC.Y.0073.000000T0000Z-141218T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1029 PM EST WED DEC 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS...NORTHWEST WIND 10 TO 15 KNOTS BECOMING WEST AROUND 10 KNOTS THURSDAY MORNING. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
778 WHUS73 KIWX 180919 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 419 AM EST THU DEC 18 2014 LMZ043-046-181600- /O.CON.KIWX.SC.Y.0073.000000T0000Z-141218T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 419 AM EST THU DEC 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...WEST TO NORTHWEST 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET EARLY TODAY SUBSIDING TO 2 TO 4 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
261 WHUS73 KIWX 181555 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1055 AM EST THU DEC 18 2014 LMZ043-046-181700- /O.EXP.KIWX.SC.Y.0073.000000T0000Z-141218T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1055 AM EST THU DEC 18 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING... $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 3:16 PM EST, 23 minutes earlier.
Area forecast discussion, Dec 15, 3:16 PM EST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 316 PM EST MON DEC 15 2014 .SYNOPSIS... ISSUED AT 150 PM EST MON DEC 15 2014 LOW PRESSURE WILL MOVE TOWARDS THE REGION AND BRING INCREASING CHANCES FOR SHOWERS...ESPECIALLY LATER TONIGHT INTO TUESDAY MORNING. COLDER AIR WILL ARRIVE BEHIND THE SYSTEM WITH A RETURN TO BELOW NORMAL TEMPERATURES. AFTERNOON HIGHS WILL REACH THE UPPER 40S TO AROUND 50 AND FALL LITTLE TONIGHT...INTO THE LOWER TO MIDDLE 40S. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 315 PM EST MON DEC 15 2014 BLOCKY PATTN ALOFT IN CONCERT W/HEADACHE INDUCING DIRTY RIDGE FINALLY ON THE WAY OUT THIS PD AS POTENT CYCLONE OVR NW MO EJECTS OUT ACRS THE SRN LAKES. BAND OF -RA ALG LEADING EDGE OF UPR TROUGH/VERTICAL ASCENT PLUME HAD DECAYED OUT EWD W/TIME INTO WRN IN AS FOCUS REDVLPD BACK WWD N-S THROUGH ERN IL. XPCD THIS BAND TO DOMINATE GOING INTO THIS EVENING W/A GENERAL NEWD EXPANSION FVRD AS NOTED IN ALL HIGHRES GUIDANCE. OTRWS HEAVIER RAIN POTENTIAL STILL INDICATED FOR LT TONIGHT AS IMPRESSIVE MID LVL DRY SLOT WRAPS OVERHEAD. SOME THUNDER NOTED EARLIER OVR NE KS/SE NE HWVR CIRC INDICATED TO OPEN UP TUE AM W/WKNG WCB AND SUBDUED NWD THETA-E WRAP. REGARDLESS DECENT AREA OF RAINFALL SHLD MATERIALIZE OVR NRN/ERN AREAS TWD DAYBREAK. ON TUE...OPENING CIRC ALOFT WILL PASS OVERHEAD MIDDAY AS MOIST CYCLONIC FLW ENVELOPES CWA AND XPC OCCASIONAL SHRA TO PERSIST. HWVR FOCUS FOR GREATER IMPLIED COVERAGE/INTENSITIES SHLD REMAIN GENERALLY REMAIN ALG/NORTH OF HIGHWAY 6 IN PROXIMITY TO DECAYING MID LVL DEFORMATION ZONE. TEMPS THROUGH THE PD LTL CHGD UNTIL CAA WING WRAPS UNDERNEATH DEPARTING CYCLONE TUE NIGHT. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 315 PM EST MON DEC 15 2014 ...LIGHT LAKE EFFECT SNOW SHOWERS EXPECTED WEDNESDAY AND THURSDAY...THEN DEVELOPING LOW PRESSURE MAY BRING LIGHT SNOW FOR THE WEEKEND.... A VERTICALLY STACKED LOW PRESSURE SYSTEM CENTERED OVER LAKE HURON WILL GRADUALLY SHIFT EASTWARD INTO SOUTHERN ONTARIO TUESDAY NIGHT. MEANWHILE...SFC HIGH PRESSURE WILL GRADUALLY DRIFT INTO THE WESTERN GREAT LAKES THROUGH FRIDAY WITH ANOTHER SHORTWAVE/UPPER LEVEL LOW LINGERING ALOFT. IN THE WAKE OF THE LOW...CAA ON WEST-NORTHWEST WINDS WILL INTRODUCE THE POSSIBILITY OF LAKE EFFECT SNOW/RAIN SHOWERS IN WNW WIND FAVORED AREAS...MAINLY FAR SW LOWER MI/NW INDIANA. NOT EXPECTING ANYTHING SIGNIFICANT HOWEVER...AS MOISTURE AND INSTABILITY ARE LACKING. WITH LAKE TEMPS AROUND 4-5C...700MB DELTA TS STRUGGLE TO REACH 15C BY 12Z WEDNESDAY...AND THETA E LAPSE RATES ARE FAIRLY PALTRY. SUBSIDENCE FROM THE INCOMING HIGH PRESSURE WILL ALSO LIMIT CONVECTIVE DEPTH...WITH THE SUBSEQUENT INVERSION DROPPING TO AROUND 875MB BY WEDNESDAY AM. THE INCOMING DRIER AIRMASS WILL ALSO LEAVE US WITH A RATHER UNHEALTHY DGZ...WITH RH LESS THAN 20 PERCENT WITHIN THE -12 TO -18C LAYER. EARLY IN THE EVENING...EXPECT A BIT OF MIXED PRECIPITATION...AS SFC TEMPS ARE ABOVE FREEZING. AS DRYING TREND INCREASES ALOFT...WE COULD EVEN SEE A BRIEF PERIOD OF FREEZING DRIZZLE. BY 6Z HOWEVER...ALL PRECIPITATION SHOULD TRANSITION TO SNOW AS SFC TEMPS DROP BELOW FREEZING. KEPT MARGINAL POPS IN WNW WIND FAVORED AREAS...GENERALLY FLURRIES TO LIGHT SNOW SHOWERS. THOUGH HIGH PRESSURE IS INCOMING...EXPECT PARTLY TO MOSTLY CLOUDY SKIES TO LINGER WEDNESDAY AS MOISTURE IS ONCE AGAIN TRAPPED BENEATH THE SUBSIDENCE INVERSION. LIGHT SNOW SHOWERS IN THE NORTHWEST ARE EXPECTED TO CONTINUE THROUGHOUT THE DAY. CYCLONIC FLOW ALOFT WILL ALSO BRING A FEW WEAK SHORTWAVES ACROSS THE CWA...WHICH WILL SERVE TO LIFT INVERSION HEIGHTS TO NEAR 800 MB AT TIMES. HIGH TEMPERATURES RETURN TO NEAR NORMAL FOR DECEMBER...PRIMARILY IN THE 30S. SNOW SHOWERS WILL PERSIST NEAR LAKE MI INTO THURSDAY AFTERNOON WITH THE 500MB FLOW BECOMING RELATIVELY ZONAL...BUT AS THE UPPER LEVEL RIDGE BEGINS TO BUILD IN OVERHEAD...TEMPERATURES ALOFT BEGIN TO WARM. ENDED ALL POPS BY 00Z FRIDAY AS A RESULT. SFC LOW PRESSURE DEVELOPING IN THE GULF STATES WITH A DEEP UPPER LEVEL TROUGH CENTERED OVER THE PLAINS WILL BEGIN TO LIFT NORTHEASTWARD SATURDAY. BOTH THE ECMWF/GFS BRING THE CENTER OF THE LOW INTO VIRGINIA/WEST VIRGINIA BY 00Z SUNDAY...HOWEVER THEY DIFFER WITH RESPECT TO THE UPPER LEVEL TROUGH DEVELOPING INTO A CLOSED LOW. THIS SYSTEM WILL BRING CHANCES FOR SNOW OVER THE WEEKEND. GFS IS MORE PROGRESSIVE AND BRINGS THE PRECIPITATION INTO OUR CWA BY SATURDAY 12Z...BUT THE ECMWF LINGERS BACK BY ABOUT 6-12 HOURS. KEPT CONSENSUS POPS FOR NOW. TEMPERATURES WILL BE SOMETHING TO WATCH...AS WE COULD SEE A RAIN/SNOW MIX DURING THIS PERIOD. WITH THE LATEST MODEL TRENDS KEEPING US IN THE COLDER AIR BEHIND THE SYSTEM...KEPT TEMPS RIGHT AROUND FREEZING FOR NOW...AND KEPT SNOW AS THE P-TYPE. MONDAY WILL BE RELATIVELY QUIET AS HIGH PRESSURE RETURNS TO THE AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1236 PM EST MON DEC 15 2014 ANOTHER DAY OF VARIABLE CIGS THIS AFTN PRESENTING CONTD FCST DIFFICULTY GOING FWD. SUCKER STRATUS HOLE OVR ERN AREAS IN THE PROCESS OF FILLING BACK IN AS LL MSTR CONTS TO STREAM NEWD INADV OF POTENT CYCLONE INVOF KMCI. SAT/OBS TRENDS WOULD SUGGEST CONTD NEWD ADVTN OF DEEPER LL MSTR PLUME OUT OF IL ALG W/ASSOCD IFR/LIFR CIGS ARRIVING BY EVENING AND AGAIN RELIED ON A GROSS EXTRAPOLATION FOR EVENING CHG GROUPING. OTRWS XPC LEAD FNTL RA BAND WILL CONT TO DECAY IN FVR OF CLOSE FOLLOWING NEW RA BAND ORIENTED N-S THROUGH CNTRL IL. THIS WILL OVERSPREAD THE AREA THIS EVENING W/LIFR CONDS XPCD FOR MUCH OF THE PD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...DENSE FOG ADVISORY UNTIL 7 PM EST THIS EVENING FOR LMZ043-046. && SYNOPSIS...FISHER SHORT TERM...T LONG TERM...MCD AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Dec 15, 6:03 AM EST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 603 AM EST MON DEC 15 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-161130- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 603 AM EST MON DEC 15 2014 /503 AM CST MON DEC 15 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-161130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 603 AM EST MON DEC 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE TODAY AND ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CONDITIONS WILL BE HAZARDOUS FOR SMALL CRAFT TUESDAY AFTERNOON THROUGH WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 4:11 AM EST | Marine Dense Fog Advisory | IWX | 11 hr |
Nearby
Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.